# SDR USAA2010010590030

- Difficulty date: November 21, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 61,561 hours, 34,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON FORWARD SIDE OF BS 178 PRESSURE BULKHEAD WL 234 BETWEEN LBL 10 TO LBL 17.  REPAIRED BS 178 PRESSURE BULKHEAD WL 234 BETWEEN LBL 10 TO LBL 17 IAW B737 SRM 53-10-08 REPAIR 9 & EO 5300V153.
